CSpace

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
cubiclienardequationwithquadradicdampingi 期刊论文
actamathematicaeapplicataesinica, 2000, 卷号: 16, 期号: 1, 页码: 42
Authors:  Jing ZJ(井竹君);  Wang YQ(王育全)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
quasiperiodicsolutionsandsubharmonicbifurcationofduffingsequationswithquasiperiodicperturbation 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 4, 页码: 174
Authors:  Jing ZJ(井竹君);  Xu PC(许鹏程)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
multiplelimitcyclesandglobalstabilityinpredatorpreymodel 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 2, 页码: 206
Authors:  Jing ZJ(井竹君);  Wang YQ(王育全);  Chen QY(陈启元)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
harmonicandsubharmonicbifurcationinthebrusselmodelwithperiodicforce 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 3, 页码: 289
Authors:  Chen QY(陈启元);  Jing ZJ(井竹君);  Ceng XW(曾宪武)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
dynamicalbehaviorsforathreedimensionaldifferentialequationinchemicalsystem 期刊论文
actamathematicaeapplicataesinica, 1996, 卷号: 12, 期号: 2, 页码: 144
Authors:  Jing ZJ(井竹君);  Lin YP(林怡平);  Ceng XW(曾宪武)
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
anewdetectingmethodforconditionsofexistenceofhopfbifurcation 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 1, 页码: 79
Authors:  Shen JQ(沈家骐);  Jing ZJ(井竹君)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10